Acta Mathematica Hungarica

, Volume 75, Issue 1–2, pp 65–87

Generalized Open Sets

  • Á. Császár
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. E. Abd El-Monsef, S. N. El-Deeb and R. A. Mahmoud, β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut Univ., 12 (1983), 77-90.Google Scholar
  2. [2]
    N. Bourbaki, General Topology, Addison-Wesley (1966).Google Scholar
  3. [3]
    Á. Császár, αβγδ-compact spaces (Instituto di Geometria dell'Università di Torino, 1979).Google Scholar
  4. [4]
    J. Dontchev, Characterization of some peculiar topological spaces via A-and B-sets, Acta Math. Hungar., 69 (1995), 67-71.Google Scholar
  5. [5]
    M. Ganster and I. L. Reilly, A decomposition of continuity, Acta Math. Hungar., 56 (1990), 299-301.Google Scholar
  6. [6]
    K. Kuratowski, Topology I, Academic Press (1966).Google Scholar
  7. [7]
    N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36-41.Google Scholar
  8. [8]
    S. N. Maheshwari and U. Tapi, Note on some applications of feebly open sets (M. B. J. Univ. of Saugar, 1979).Google Scholar
  9. [9]
    A. S. Mashhour, M. E. Abd El-Monsef and S. N. El Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53 (1982), 47-53.Google Scholar
  10. [10]
    A. S. Mashhour, I. A. Hasanein and S. N. El-Deeb, A note on semi-continuity and precontinuity, Indian J. Pure Appl. Math., 13 (1982), 1119-1123.Google Scholar
  11. [11]
    A. S. Mashhour, I. A. Hasanein and S. N. El-Deeb, α-continuous and α-open mappings, Acta Math. Hungar., 41 (1983), 213-218.Google Scholar
  12. [12]
    A. A. Nasef and T. Noiri, Some weak forms of almost continuity, Acta Math. Hungar., (in print).Google Scholar
  13. [13]
    O. Njåstad, On some classes of nearly open sets, Pacific J. Math., 15 (1965), 961-970.Google Scholar
  14. [14]
    T. Noiri, On α-continuous functions, Časopis Pést. Mat., 109 (1984), 118-126.Google Scholar
  15. [15]
    T. Noiri, Almost α-continuous functions, Kyungpook Math. J., 28 (1988), 71-77.Google Scholar
  16. [16]
    I. L. Reilly and M. K. Vamanamurthy, On α-continuity in topological spaces, Acta Math. Hungar., 45 (1985), 27-32.Google Scholar
  17. [17]
    W. Rinow, Lehrbuch der Topologie, VEB Deutscher Verlag der Wissenschaften (1975).Google Scholar
  18. [18]
    J. Tong, A decomposition of continuity, Acta Math. Hungar., 48 (1986), 11-15.Google Scholar
  19. [19]
    J. Tong, On decomposition of continuity in topological spaces, Acta Math. Hungar., 54 (1989), 51-55.Google Scholar

Copyright information

© Kluwer Academic Publishers 1997

Authors and Affiliations

  • Á. Császár
    • 1
  1. 1.Department of AnalysisEötvös Loránd UniversityBudapest

Personalised recommendations